I have been on Lexapro 10 mg for couple of months for my anxiety, it helped with anxiety, but saw my sexual desired diminished. I talked to my doctor, and he wants me to try Prozac by first weaning off Lexapro to 5 mg. Is prozac better in terms of sexual side effects?
Just from personal experience (disclaimer, what I experienced may have nothing at all to do with how you experience). If libido is your concern, I would not go to Prozac, not only will you have reduced ability, you'll probably lose interest altogether. I say this again based on my personal experience with it, and, with the many many questions I answer here.
If what you're using now is helping with anxiety, stick with it and look into other solutions for your concern, increasing intimacy in every other way than sexual will indeed improve things for you. Just sayin.' Keep me posted.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2017 • 6 answers
Updated 27 May 2011 • 2 answers
Updated 31 Oct 2015 • 3 answers
Updated 17 Apr 2017 • 1 answer
Updated 17 Oct 2018 • 1 answer